# SDR DL757090369

- Difficulty date: March 5, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT STA 1380 - 1440 BETWEEN S27L AND S24L MULTIPLE SPOTS SKIN WAVES AND 1 OIL CANNING.  COMPLIED WITH AT SAA, SAT ON N/R 118926 SAA JOB 82261690001.
